# SDR ASOA20161103089

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208230S
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 VERTICAL POST AT BL 0 CRACKED. CRACK IS IN THE RADIUS.  REMOVED AND REPLACED STIFFENER IAW SRM 51-42-06, 51-40-06, 51-40-11, DRAWING  601R32208 AND ECTC/REO 601R-53-41-889 REV A. ECTC/REO 601R-53-41-889 REV A. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
